Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Aids Symptoms Skin Lesions

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Skin Lesions because of drugs?

I am currently taking Combivir and Sustiva and seem to be doing well with no detectable HIV. However, I have about 8 dime to quarter-sized red spots on my upper body which itch and sometimes break and bleed. I went to a dermatologist but he does...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
A rash can be caused by many things (allergies, eczema, etc...) and a dermatologist should be able to make a diagnosis, even if a biopsy fo them needs to be done.This being said, a rash could easily be a side effect of the Sustiva, which may occur... Read more »

Recidivant skin coccigeal lesion

Sir, i am an italian doctor, 49yo, HIV+ since 1987.During years i experimented all possible medical... Read more »

skin lesion

i went from hiv to aids,how can i get rid of the leisons spots on arms and legs.... Read more »
Articles
Brown Medical School

Ask the Expert: Case Study -- Newly-Admitted Patient With a Penile Lesion

Case A 27-year-old male presents to the prison infirmary with penile pain. He reports having had the pain for the past three days, ever since accidentally catching part of the skin of his penis in his pants zipper. The patient reports previous good... Read more »
AIDS Survival Project

March 2001 HIV/AIDS Chronicles

HIV-Related Oral Lesions Are Less Common With Highly Active Antiretroviral Therapy Insulin May Help AIDS Patient Gain Weight Health Tips: Dieticians Urge Nutrition Care for People With HIV Natural Protein May Defend From HIV, Study Finds ... Read more »
Tibotec Therapeutics

HIV/AIDS Update -- New Intelence Labeling: Severe Skin and Hypersensitivity Reactions

Dear Healthcare Professional: Tibotec Therapeutics , in cooperation with the U.S. Food and Drug Administration, would like to inform you of an important safety update to the Severe Skin Reactions WARNINGS AND PRECAUTIONS section (5.1) of the... Read more »
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Introduction The prevalence of skin disorders in AIDS patients treated in the palliative care setting is exceptionally high. Unfortunately, accurate diagnosis and proper treatment of skin diseases in both HIV and AIDS can be an especially... Read more »
Connect With Others

skin lesion

Posted by Anonymous, 1 Reply
I have the dreaded reddish-purplish mark on my arm. It is not raised-perfectly flat. About dime sized. When I push on it, you can see the blood leave the area and quickly return when pressure is released. I also notice that it gets deeper in... Read more »

Karposis lesion?

Posted by Anonymous, 2 Replies
I have a purplish spot about one inch in diameter on my inner right thigh. It itched at first, but not now. When I press it down, it does not white out like a bruise, but it does white out a little. It doesn't look like a bruise, bug bite, or... Read more »

Oral Lesions

Posted by Anonymous, 2 Replies
3 months after possible exposure i have a small hard bump on the roof of my mouth. Is this common with HIV symptoms?

Read more »

HIV Skin Symptoms (Pics) Please Read

Posted by WorriedOne, 2 Replies
Hello
I have some serious questions since Ive been very concerned lately, quite honestly the last year or so. I have not been tested and understand I should be tested. I would just prefer for someone's Professional advice. Sorry for the long read.

I... Read more »